# SDR ASAA201912041502

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 37,496 hours, 11,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, AIR COND, MASTER CAUTION, AND LEFT PACK LIGHT ILLUMINATED. LIGHTS EXTINGUISH UPON NEXT PRESS OF MASTER CAUTION. GROUNDED - YES. REF B737-800 AMM 21-51-00 #1 PZTC FFR SHOWS "TCV THIS PACK" FAULT. RESET FAULT. FAULT DID NOT RETURN- BITE TEST #1 PZTC GOOD. FUNC CHECK LT PACK GOOD. CLEARED MEL 21-32B.
